My diabetes was under control. I went to my endocrinologist last month and everything looked good. I had undergone some low blood sugars but my insulin was adjusted on a slide to reduce the occurence. However, now my blood sugars are high without me changing my diet and with taking my meds (in one 6 weeks time!), I have gained weight despite not changing any habits and my muscles ache to the point of not sleeping well and if I am not moving for a while they become very painful. All home treatments provide no relief. I am also getting smooth, red, shiny bumps on my lower abdomen, looking almost like a cyst. They most often have pus in them. I can get a decent amount of sleep and still be exhausted. Has anyone heard of anything like this???? (I am btw going to see my doctor in a few days) but curious if anyone knows anything about this so I an possibly research before hand. Thanks!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?